MAUDE Adverse Event Report: GYRUS ACMI, INC URETEROSCOPE, 33CM; RIGID / SEMI RIGID SCOPES

GYRUS ACMI, INC URETEROSCOPE, 33CM; RIGID / SEMI RIGID SCOPES
Model Number MR-6A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to the service center for evaluation.Upon inspection of the returned device, the user report was confirmed, finding the distal end was damaged and dented.Minor dents in e/p edge and slightly cloudy image were also noted.The investigation is ongoing.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that the device distal tip is damaged, broken with a sharp edge.There was no patient involvement reported on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Device history records were reviewed and showed the product met all specifications upon release.Based on device evaluation results, physical damage found on the device was most likely due to user mishandling.To avoid inadvertent damage, the device ifu advises: study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.

Brand Name
URETEROSCOPE, 33CM
Common Device Name
RIGID / SEMI RIGID SCOPES
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11371822
Report Number1519132-2021-00005
Device Sequence Number14398215
Product Code FGB
UDI-Device Identifier00821925006225
UDI-Public00821925006225
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR-6A
Device Catalogue NumberMR-6A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1